This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Risperidone- and Aripiprazole-Induced Leukopenia: A Case Report

Salah Uddin Qureshi, M.D.; Eleonora Rubin, M.D.

Published: December 15, 2008

Article Abstract

Letter to the Editor

Risperidone- and Aripiprazole-Induced Leukopenia: A Case Report


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 10

Quick Links: Dementia , Neurologic and Neurocognitive

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Insights

LAI Antipsychotics in Schizophrenia: Long-term Outcomes of Early Use

Using data from the...

Read More...